Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 158, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jul 4, 2013, 1:33 AM EDT for Dawson County, Forsyth County, Georgia. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2013, 1:33 AM EDT (05:33 UTC)
- Expired
- Jul 4, 2013, 5:34 AM EDT
- In force
- 4 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Dawson County, GA, Forsyth County, GA
The radar
The Atlanta radar (KFFC), 115 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Etowah River at GA 9 near Dawsonville (DWSG1).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02389150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
815 WGUS42 KFFC 040533 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 133 AM EDT THU JUL 4 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN GEORGIA... ETOWAH RIVER NEAR DAWSONVILLE AFFECTING DAWSON AND FORSYTH COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC085-117-041107- /O.NEW.KFFC.FL.W.0158.130704T0533Z-130704T1107Z/ /DWSG1.1.ER.130704T0457Z.130704T0500Z.130704T0507Z.NO/ 133 AM EDT THU JUL 4 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE ETOWAH RIVER NEAR DAWSONVILLE. * FROM EARLY THIS MORNING UNTIL FURTHER NOTICE. * AT 1 AM THURSDAY THE STAGE WAS 12.7 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13 FEET. * AT 13 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS IN SOUTH DAWSON COUNTY. MINOR FLOOD CONTINUES ON NICHOLSON ROAD IN NORTHWEST FORSYTH COUNTY. * THIS CREST COMPARES TO A PREVIOUS CREST OF 13.1 FEET ON DEC 9 2009. $$
1 follow-up statement
347 WGUS82 KFFC 040934 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 534 AM EDT THU JUL 4 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... ETOWAH RIVER NEAR DAWSONVILLE AFFECTING DAWSON AND FORSYTH COUNTIES GAC085-117-041004- /O.CAN.KFFC.FL.W.0158.000000T0000Z-130704T1107Z/ /DWSG1.1.ER.130704T0457Z.130704T0500Z.000000T0000Z.NO/ 534 AM EDT THU JUL 4 2013 THE FLOOD WARNING IS CANCELLED FOR THE ETOWAH RIVER NEAR DAWSONVILLE . * THIS TAKES AFFECT IMMEDIATELY. * AT 5 AM THURSDAY THE STAGE WAS 11.3 FEET...AND FALLING. * FLOOD STAGE IS 13 FEET. * THE CREEK/RIVER WILL CONTINUE TO FALL. * AT 11 FEET...BANKFULL IS REACHED ON THE RIVER IN SOUTH DAWSON COUNTY. SOME MINOR FLOODING BEGINS IN PASTURE LANDS OF NORTHWEST FORSYTH COUNTY AND WATER APPROACHES LOW AREAS OF NICHOLSON ROAD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 13.1 FEET ON DEC 9 2009. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 3, 9:18 PM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Jul 3, 9:18 PM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 918 PM EDT WED JUL 3 2013 .UPDATE... WITH THE POSSIBILITY OF A DANGEROUS FLOODING THREAT EVOLVING OVERNIGHT TONIGHT AND A LULL IN THE RAIN DECIDED TO UPDATE THE EXTENDED FORECAST AT THIS TIME. A FIGHT BETWEEN THE UPPER LEVEL LOW TO THE WEST AND THE BERMUDA HIGH TO THE EAST IS PLAYING OUT OVER THE STATE. GUIDANCE SUGGESTS THAT THIS WILL CONTINUE THROUGH SATURDAY. AS SUCH OUR POPS ARE HIGH FOR THE WEEKEND AND WE EXPECT MORE TOTAL RAINFALL AS WELL. TOWARDS SUNDAY AND MONDAY OF NEXT WEEK....THE TROUGH TO OUR WEST STARTS TO DE-AMPLIFY AND MOVE TO THE EAST AS THE HIGH BUILDS IN FROM THE EAST. THIS SHOULD LEAD TO SHOWERS AND THUNDERSTORMS ON SUNDAY AND INTO MONDAY. THE THUNDERSTORMS ON SUNDAY COULD BE MORE ORGANIZED THAN TYPICAL SUMMERTIME THUNDERSTORMS. FOR THE REST OF THE WEEK...HIGH PRESSURE BUILDS INTO THE REGION AND THE RETURN OF SUMMER AND DAILY THUNDERSTORMS AS WELL. WPC IS PREDICTING AN ADDITIONAL 1 INCH OF RAIN ACROSS CENTRAL GEORGIA AND UP TO 5 MORE INCHES ACROSS NORTH GEORGIA THROUGH MONDAY AT 8PM. THIS SEEMS PRETTY REASONABLE WITH POSSIBLY HIGHER AMOUNTS. MOST OF THIS RAIN SHOULD FALL ACROSS NORTH GEORGIA AND BY SATURDAY AFTERNOON. ARG && .PREV DISCUSSION... /ISSUED 800 PM EDT WED JUL 3 2013/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... HEAVY RAIN PATTERN SETTING UP ACROSS THE CWFA THIS AFTERNOON. REGIONAL RADAR LOOP SHOWS MOST OF THE STEADIER ACTIVITY HAS DEVELOPED ALONG AND WEST OF THE INTERSTATE 85 CORRIDOR. HOWEVER...HIGH RESOLUTION MODELS DO SHOW THE ACTIVITY ACROSS EASTERN GA SPREADING WESTWARD AND ENHANCING RAINFALL RATES FOR CENTRAL AND WESTERN PORTIONS OF THE CWFA FOR THE REMAINDER OF THE AFTERNOON INTO THE EVENING. WATER VAPOR LOOP SHOWS DEEP TROPICAL MOISTURE BEING FUNNELED NORTHWARD FROM THE CARIBBEAN AND FROM THE EAST PACIFIC. 12Z SOUNDING HAD PWATS JUST UNDER TWO INCHES...BUT DO EXPECT THEM TO RISE TO ABOVE 2 INCHES THIS EVENING/OVERNIGHT. THE RAINFALL AXIS ISNT EXPECTED TO MOVE MUCH THROUGH TOMORROW...AND SEVERAL WAVES ARE WILL MOVE NORTH ALONG THE AXIS...ENHANCING THUNDERSTORM ACTIVITY. WITH THE HIGH MOISTURE CONTENT AND TRAINING STORMS...FLASH FLOODING WILL BE LIKELY. IN ADDITION...WITH PROLONGED HEAVY RAINS...RISES ON THE RIVERS WILL BE LIKELY. COVERAGE WILL BE LESS IN THE EASTERN PORTIONS OF THE CWFA...BUT RECENT HEAVY RAINS HAS LED TO NEARLY SATURATED SOILS. NO CHANGES IN THE FLOOD WATCH ARE ANTICIPATED. ON AVERAGE...TWO TO FOUR INCHES OF RAINFALL IS EXPECTED ACROSS THE AREA. SOME LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE AND COULD APPROACH 5 INCHES. NLISTEMAA LONG TERM... PREVOIUS DISCUSSION FROM 430 AM EDT WED JUL 3 2012 LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... VERY LARGE AND STRONG UPPER LEVEL TROUGH IN PLACE JUST WEST OF THE MISSISSIPPI RIVER VALLEY WILL CONTINUE TO CONTROL THE WEATHER PATTERN THROUGH MOST OF THE EXTENDED. THIS RETROGRADING UPPER TROUGH IS EXPECTED TO BE CENTERED OVER THE CENTRAL PLAINS STATES BY THU NIGHT AS A STRENGTHENING UPPER HIGH MOVES ONSHORE THE MID ATLANTIC COAST. THIS PATTERN WILL KEEP GA IN VERY MOIST SOUTHERLY FLOW THROUGH THE WEEKEND. THE FORECAST MODELS ARE SHOWING A PLUME OF RICH MONSOONAL LIKE MOISTURE MOVING ONSHORE THE GA/SC/NC COAST IN THE SHORT TERM THEN SPREADING WEST ACROSS THE REST OF THE REGION THROUGH THE BEGINNING OF NEXT WEEK. THIS PATTERN WILL PUT GA RIGHT UNDER THIS PLUME THU THROUGH SAT. THE MODELS ARE SHOWING PW VALUES INCREASING TO NEAR 2 INCHES BY 00Z THU AND STAYING THERE THROUGH 00Z TUE OF NEXT WEEK. THE WPC 3 TO 5 DAY QPF TOTALS ARE STILL SHOWING 2 TO 4 INCH TOTALS ACROSS THE STATE WITH ISOLATED HIGHER AMOUNTS. BOTH THE GFS AND ECMWF SHOW THE AXIS OF THIS PLUME SHIFTING WEST OF THE STATE BY SUNDAY MORNING...BUT GA STILL STAYS IN MOIST FLOW. BOTH THE GFS AND ECMWF HAVE BEEN ADVERTISING THIS WEATHER PATTERN FOR ABOUT 5 DAY NOW SO CONFIDENCE IN THIS OCCURRING IS VERY HIGH. 01 HYDROLOGY... ..POTENTIALLY DANGEROUS SITUATION DEVELOPING... SINCE 8 AM EDT THIS MORNING...WIDESPREAD RAINFALL AMOUNTS OF 1.5 TO 2 INCHES HAVE FALLEN ACROSS NORTHERN AND WESTERN GEORGIA. EXTREMELY HIGH RAINFALL AMOUNTS OF 3.5-6.5 INCHES HAVE FALLEN IN PORTIONS OF EXTREME WESTERN GEORGIA AND PORTIONS OF THE WESTERN AND NORTHERN METRO ATLANTA AREAS. LATEST MODEL CONSENSUS SUGGESTS THAT AN ADDITIONAL 3-4 INCHES OF RAINFALL IS POSSIBLE IN NORTHERN AND WESTERN GEORGIA...AND 1-3 INCHES IS POSSIBLE ACROSS EASTERN AND PORTIONS OF CENTRAL GEORGIA. IN LOCATIONS WHERE STORMS TRAIN OVER THE SAME AREA...LOCALLY HIGHER AMOUNTS CAN BE EXPECTED. THESE RAINFALL AMOUNTS WILL CONTINUE TO CAUSE RIVERS AND CREEKS TO RISE...AND WIDESPREAD MINOR FLOODING CAN BE EXPECTED. THE BIG CONCERN WILL BE CONTINUED FLOODING OVERNIGHT AND INTO EARLY THURSDAY AND THE 4TH OF JULY ACTIVITIES OCCURRING IN THE AREA. IT IS EXTREMELY IMPORTANT THAT ANYONE DRIVING...ESPECIALLY IN THE DARK...REFER TO THE NWS ATLANTA WEBSITE /WWW.WEATHER.GOV/ATLANTA/ OR LOCAL TV MEDIA OUTLETS BEFORE HITTING THE ROADS. DO NOT DRIVE THROUGH FLOODED ROADWAYS OR AROUND BARRICADES! AGAIN...THIS EVENT HAS THE POTENTIAL TO DEVELOP INTO A DANGEROUS SITUATION. PLEASE STAY ALERT TO CHANGING CONDITIONS...AND IF VISITING OR TRAVELING AROUND NORTH AND CENTRAL GEORGIA...PLEASE BE FAMILIAR WITH THE COUNTY YOU ARE IN...AND BE AWARE OF ANY CREEKS...RIVERS...OR STREAMS YOU MAY BE LOCATED NEAR. AVIATION... 00Z UPDATE... BANDS OF LIGHT TO MODERATE SHOWERS CONTINUE TO STREAM NORTHWARD. CIGS CONTINUE TO BE MAINLY VFR AT LEAST THROUGH 02Z-03Z...MVFR CIGS AND VSBYS THROUGH 05Z...IFR CIGS IN SHOWERS THROUGH 14Z...AND MVFR CIGS AND VSBYS IN THUNDERSTORMS. WINDS WILL CONT FROM THE SE GENERALLY LESS THAN 10KTS OVERNIGHT...AND BECOME 10-12KTS AFTER 14Z. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE REMAINING ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 82 70 84 / 100 100 90 80 ATLANTA 69 79 69 81 / 100 100 90 90 BLAIRSVILLE 65 75 65 77 / 100 100 100 80 CARTERSVILLE 70 79 69 82 / 100 100 100 90 COLUMBUS 71 81 70 84 / 100 100 80 90 GAINESVILLE 68 77 68 80 / 100 100 100 80 MACON 72 84 70 86 / 100 100 70 60 ROME 70 80 70 83 / 100 100 100 80 PEACHTREE CITY 70 80 70 82 / 100 100 90 90 VIDALIA 73 88 72 89 / 80 70 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. && SHORT TERM...37 LONG TERM....ARG AVIATION...37
Hazardous weather outlook, Jul 3, 6:24 AM EDT, 19 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 624 AM EDT WED JUL 3 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 624 AM EDT WED JUL 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... LARGE UPPER LEVEL TROUGH CENTERED JUST WEST OF THE MISSISSIPPI RIVER VALLEY IS PUMPING MOISTURE LADEN AIR FROM THE GULF AND ATLANTIC ACROSS NORTH AND CENTRAL GEORGIA. THIS MOIST FLOW PATTERN IS EXPECTED TO CONTINUE THROUGH THE WEEKEND. WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S AND INSTABILITIES INCREASING THROUGH THE AFTERNOON HOURS...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY. THESE STORMS MAY TRAIN OVER AREAS THAT HAVE ALREADY RECEIVED 2 OR MORE INCHES OF PRECIPITATION ALL READY. IF THIS OCCURS...RIVER AND FLASH FLOODING WILL BE AN ISSUE TODAY. WEATHER HAZARDS EXPECTED... THE PRIMARY THREATS WILL BE FREQUENT LIGHTNING...WIND GUSTS TO 50 MPH OR GREATER...HEAVY RAINFALL...FLASH FLOODING...AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ...PROLONGED HEAVY RAINFALL EVENT LIKELY WEDNESDAY THROUGH SATURDAY... A PLUME OF RICH MOISTURE AND UNSEASONABLY STRONG UPPER LEVEL FLOW WEDNESDAY THROUGH SUNDAY WILL ALLOW FOR STRONG TO SEVERE STORMS TO DEVELOP ACROSS THE STATE. A FLASH FLOOD WATCH IS IN EFFECT FOR NORTH AND CENTRAL GEORGIA FOR GENERALLY WEDNESDAY THROUGH FRIDAY MORNING. PERSONS PLANNING OUTDOOR ACTIVITIES DURING THIS TIME...INCLUDING FOURTH OF JULY EVENTS...SHOULD MONITOR THE LATEST FORECASTS. WEATHER HAZARDS EXPECTED... VERY HEAVY RAINFALL...FLASH FLOODING...PROLONGED RIVER FLOODING...FREQUENT DANGEROUS LIGHTNING...WIND GUSTS TO 60 MPH OR GREATER AND HAIL WILL BE POSSIBLE WITH STORMS WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 3, 9:37 PM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EDT WED JUL 3 2013
GAZ051-062-075-076-040200-
937 PM EDT WED JUL 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WARREN...
TALIAFERRO...GLASCOCK AND JEFFERSON COUNTIES UNTIL 1000 PM EDT...
AT 935 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GIBSON...MOVING NORTH AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WARREN...TALIAFERRO...GLASCOCK AND JEFFERSON COUNTIES THROUGH 1000 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE STAPLETON...
AVERA...GIBSON...FIVE POINTS...BASTONVILLE...REESE...MESENA...
CADLEY...NORWOOD...CAMAK AND WARRENTON. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3316 8267 3357 8275 3358 8263 3346 8258
3341 8254 3336 8254 3335 8251 3334 8247
3318 8246
TIME...MOT...LOC 0137Z 175DEG 25KT 3326 8258Special weather statement, Jul 3, 9:55 PM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 PM EDT WED JUL 3 2013
GAZ079-080-091-093-094-040230-
955 PM EDT WED JUL 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR GUSTY WINDS AND FREQUENT
LIGHTNING IN TALBOT...PEACH...MARION...MACON AND TAYLOR COUNTIES
UNTIL 1030 PM EDT...
AT 954 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WHITEWATER STATE PARK TO FIVE POINTS...
MOVING NORTH AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TALBOT...PEACH...MARION...MACON AND TAYLOR COUNTIES THROUGH
1030 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE
POINTS...WHITEWATER STATE PARK...GARDEN VALLEY...OAKLAND...
BRANTLEY...TAZEWELL...RUPERT...CHARING...MARION ESTATES...MAUK...
HICKS...POTTERVILLE...BUTLER...GENEVA AND HOWARD. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3240 8426 3239 8435 3243 8437 3238 8439
3236 8456 3282 8467 3285 8446 3282 8445
3284 8442 3278 8438 3279 8435 3273 8425
3274 8424 3268 8420 3268 8410 3264 8406
3259 8407 3253 8400 3229 8395
TIME...MOT...LOC 0156Z 169DEG 32KT 3241 8407 3249 8428
3247 8448Special weather statement, Jul 3, 9:56 PM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
956 PM EDT WED JUL 3 2013
GAZ097-098-109-111-040230-
956 PM EDT WED JUL 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR GUSTY WINDS AND FREQUENT
LIGHTNING IN WHEELER...TREUTLEN...LAURENS AND DODGE COUNTIES UNTIL
1030 PM EDT...
AT 954 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LANDSBURG TO 5 MILES EAST OF PLAINFIELD...
MOVING NORTH AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER...TREUTLEN...LAURENS AND DODGE COUNTIES THROUGH 1030
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LANDSBURG...GLENWOOD...PLAINFIELD...CEDAR GROVE...BARNHILL...
LOWERY...CADWELL...SOPERTON...LOTHAIR...RENTZ...DEXTER...ORLAND...
ROCKLEDGE...BLACKVILLE AND ORIANNA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3222 8285 3217 8313 3260 8315 3265 8288
3259 8267 3252 8268 3250 8262 3251 8258
3233 8257 3231 8265 3227 8264 3225 8265
3215 8261
TIME...MOT...LOC 0157Z 177DEG 28KT 3225 8266 3231 8286
3228 8303Local storm report, Jul 3, 10:54 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1054 PM EDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG 3 S ROWLAND 32.82N 84.42W
07/03/2013 TALBOT GA PUBLIC
THE PUBLIC REPORTED SEVERAL TREES DOWN ALONG HIGHWAY 36
ALONG THE TALBOT/UPSON COUNTY LINE.
&&
TDPSpecial weather statement, Jul 3, 11:05 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1105 PM EDT WED JUL 3 2013
GAZ053-054-056-067-068-040345-
1105 PM EDT WED JUL 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
SPALDING...PIKE...MERIWETHER...COWETA AND FAYETTE COUNTIES UNTIL
1145 PM EDT...
AT 1059 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LIFSEY SPRINGS TO GREENVILLE...MOVING NORTH
AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
SPALDING...PIKE...MERIWETHER...COWETA AND FAYETTE COUNTIES THROUGH
1145 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LIFSEY SPRINGS...MEANSVILLE...HARRIS CITY...IMLAC...CONCORD...
HILLTOP...GAY...GREENVILLE...ZEBULON...WOOSTER...ALVATON...
WILLIAMSON...SAINT MARKS...HOLLONVILLE AND ROCKY MOUNT. VERY HEAVY
RAIN CAN BE EXPECTED WITH THESE STORMS AS WELL WHICH MAY CAUSE
ADDITIONAL PONDING OF WATER IN ROADWAYS.
&&
LAT...LON 3336 8497 3348 8470 3336 8443 3302 8427
3299 8427 3300 8430 3299 8430 3299 8437
3304 8449 3292 8476 3314 8486 3322 8486
3322 8491
TIME...MOT...LOC 0305Z 158DEG 33KT 3305 8436 3313 8453
3305 8471Special weather statement, Jul 3, 11:10 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 PM EDT WED JUL 3 2013
GAZ050-051-060-061-073-074-040345-
1110 PM EDT WED JUL 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WASHINGTON...
TALIAFERRO...PUTNAM...BALDWIN...GREENE AND HANCOCK COUNTIES UNTIL
1145 PM EDT...
AT 1105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MILLEDGEVILLE TO TENNILLE...MOVING NORTH AT
30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...TALIAFERRO...PUTNAM...BALDWIN...GREENE AND HANCOCK
COUNTIES THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE ALLENWOOD...HARDWICK...UNDERWOOD...MILLEDGEVILLE...
BEULAH...LINTON...PLANT HARLEE BRANCH...TENNILLE...DEVEREUX...
SPARTA...OCONEE SPRINGS PARK...SHOULDERBONE...ROCKVILLE...LIBERTY AND
JACKSONVILLE.
&&
LAT...LON 3281 8282 3310 8296 3304 8329 3347 8334
3349 8328 3353 8328 3354 8327 3355 8330
3360 8335 3366 8302 3330 8285 3281 8279
TIME...MOT...LOC 0310Z 175DEG 28KT 3315 8319 3319 8297
3291 8284The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:12 PM EDT | Flash Flood Warning | FFC | Union | 3 hr |
| Jul 3, 9:30 PM EDT | Special Weather Statement | FFC | Macon, Schley, Taylor | 30 min |
| Jul 3, 9:33 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Wheeler | 27 min |
| Jul 3, 9:37 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 23 min |
| Jul 3, 9:55 PM EDT | Special Weather Statement | FFC | Macon, Talbot, Taylor | 35 min |
| Jul 3, 9:56 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Jul 3, 10:00 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor, Upson | 30 min |
| Jul 3, 10:25 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 50 min |
| Jul 3, 11:05 PM EDT | Special Weather Statement | FFC | Coweta, Meriwether, Pike | 40 min |
| Jul 3, 11:10 PM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock | 35 min |
| Jul 4, 9:43 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 15 hr |
| Jul 4, 2:25 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Jul 4, 2:40 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 35 min |
| Jul 4, 3:00 PM EDT | Special Weather Statement | FFC | Towns, Union, White | 45 min |
| Jul 4, 3:11 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Morgan, Oconee, Putnam | 49 min |
| Jul 4, 4:43 PM EDT | Special Weather Statement | FFC | Johnson, Treutlen, Washington | 47 min |
| Jul 4, 4:49 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Henry, Jasper, Lamar and 3 more | 41 min |
| Jul 4, 5:55 PM EDT | Flash Flood Warning | FFC | Johnson, Laurens, Washington | 4 hr |
| Jul 4, 6:27 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Forsyth, Gordon, Pickens | 33 min |
| Jul 4, 7:16 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 44 min |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.